# SDR MWEA020294

- Difficulty date: April 11, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3924809501
- Condition: Cracked
- Location: Station 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT LONGERON 29 RIGHT IS CRACKED AT STATION 570-578.  --  REMOVED, MATCH DRILLED LONGERON AS REQUIRED PER DWG # 5910068, AND INSTALLED.
